# SDR FDEA201308181939

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 69,363 hours, 11,324 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP, OTBD FWD (WING SIDE) HINGE BARREL NUT LOWER BORE CORRODED.   FOUND EXCEEDED LIMITS IAW CMM 57-44-09, REV 76.   REPAIRED IAW EA 1- 5750-T0302072, PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 117.
